# SDR SIMA200619303

- Difficulty date: July 8, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJC - FLT 3141 - NOTIFIED BY THE CREW 30 SEC AFTER TAKEOFF MAIN PITCH TRIM FAILED.  CAPT ELECTED TO RETURN TO FIELD.  REPLACED TRIM CONTROL PANEL.  OPS CHECK GOOD.  REPLACED PILOT YOKE PITCH TRIM SWITCH.  OPS CHECK GOOD.  COMPLIED WITH REPEAT CONTROL WORK SCOPE.  ALL OPS CHECK GOOD.  TRIM CONTROL PANEL 13-34177-405 S/N OFF 57896.  CAPTAIN PITCH TRIM SWITCH P/N 145/63000-401 S/N OFF L4632.  AIRCRAFT RETURNED TO SERVICE.  (M)
